You are not logged in.

Security and reliability in big data

Xiang, Yang, Stojmenovic, Ivan, Mueller, Peter and Zhang, Jun 2016, Security and reliability in big data, Concurrency computation, vol. 28, no. 3, pp. 581-582, doi: 10.1002/cpe.3755.

Attached Files
Name Description MIMEType Size Downloads

Title Security and reliability in big data
Author(s) Xiang, YangORCID iD for Xiang, Yang orcid.org/0000-0001-5252-0831
Stojmenovic, Ivan
Mueller, Peter
Zhang, JunORCID iD for Zhang, Jun orcid.org/0000-0002-2189-7801
Journal name Concurrency computation
Volume number 28
Issue number 3
Start page 581
End page 582
Total pages 2
Publisher Wiley
Place of publication London, Eng.
Publication date 2016-03-10
ISSN 1532-0626
1532-0634
Keyword(s) Science & Technology
Technology
Computer Science, Software Engineering
Computer Science, Theory & Methods
Computer Science
Language eng
DOI 10.1002/cpe.3755
Field of Research 0805 Distributed Computing
0803 Computer Software
080303 Computer System Security
Socio Economic Objective 970108 Expanding Knowledge in the Information and Computing Sciences
HERDC Research category C4 Letter or note
ERA Research output type C Journal article
Copyright notice ©2016, Wiley
Persistent URL http://hdl.handle.net/10536/DRO/DU:30082232

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 24 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Tue, 15 Mar 2016, 15:22:52 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.